# SDR UIEA2017091401667

- Difficulty date: August 24, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 83,482 hours, 17,705 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Housing
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY AFT AND FWD ROLLER MAT FWD AND AFT LATCH HOUSING.  REMOVED AND REPLACED THE ROLLER MAT AND LATCH HOUSING IAW SRM 31-40-02-0G-0, AND DWG 451T1505.
